# SDR A6WA200940450

- Difficulty date: July 28, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 18,208 hours, 16,560 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURING ODOR AT MID CABIN OVERHEAD.  FOUND ODOR TO BE VERY STRONG AT CEILING PANEL 7CA.  REMOVED CEILING PANE LS AND PAX SERV UNIT PANELS FROM 5AD-8AC FOR T/S.  FOUND NO ODOR UNDER PSU`S REMOVED CEILING INSULATION AND VERIVIED THAT NO CHAFED WIRES ON CEILING SIDEWALL AND COAX CABLES THROUGH THAT AREA.  ODOR REMOVED AND AROUND EMERGENCY BATTERY PACK NR 3.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AND CHARGER IAW AMM 33-51-00.  OPS CK GOOD.  NO FURTHER ODORS, REINSTALLED PSU AND CEILING PANELS.  (K)
